Which is it?

Discussion in 'General Parenting' started by wakeupcall, Oct 25, 2008.

  1. wakeupcall

    wakeupcall Well-Known Member

    difficult child was 13 yesterday. I feel like we've grown up on these boards. I come here when I need a verification or a pat on the back or a shoulder.

    The concern now? difficult child had a medication check Wed. a week ago. At the time his BiPolar (BP) was high, but I don't know what it was. The dr said it could be caused by the Focalin. I told the dr that I'd watch it. Yep, it's high, still. I've looked up all the medications that he takes, including the Focalin, and not a one of them says a side effect could be high blood pressure. I sure don't want to take him off it, it's the only thing that has ever helped, even a little.

    Have any of your children had high BiPolar (BP) from Focalin? Any thoughts about any of the other medications he's on? He takes Focalin XR, Abilify, Lithobid.

    It's concerning me alot, but I don't want him to just be jerked off his medications without trying to pinpoint which one it is that's causing it.

    Thanks for the help.
     
  2. TerryJ2

    TerryJ2 Well-Known Member

    Sorry, I don't have a clue. Just wanted to lend support. Best of luck.
     
  3. smallworld

    smallworld Moderator

    Increased blood pressure and increased heart rate are listed as side effects of all stimulants, including Focalin. I recommend talking to your pediatrician, who can refer you to a pediatric cardiologist if necessary.
     
Loading...